# SDR ASAA1057823

- Difficulty date: May 13, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 10,665 hours, 3,248 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: RP23600
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 78273000 ENGINE FMC CDU FAULTS NR 2 ENGINE FAULTED 75 10802 T25 SIGNALS DISAGREE.  GROUNDED YES.  REPLACED NR 2 ENG PT25 SENSOR REF 2MM73 21 02 000 801 F00 & 73 21 02 400 801 F00.  OPS NORMAL.
